# SDR ASAA0954794

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 5,514 hours, 1,580 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL FOR CONT CAB LIGHT EXTINGUISHES ON MASTER CAUTION RESET GROUNDED YES. PERFORMED BITE TEST ON NR 1 AND NR 2 ZTC FOUND FLT DECK SENSOR FLAGGED ON BOTH CONTROLLERS. PERFORMED CLEANING OF SENSOR REF 21-61-10-100-801 REF BITE TEST 21-61-00-700-807-002 AND OPS CKD REF 21-61-00-700-807-002. NO FAULTS LOGGED IN BOTH CONTROLLERS. SYS RETURNED TO NORMAL. MFG NOTIFIED.
